# SDR ASAA2018010723158

- Difficulty date: January 7, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,094 hours, 11,918 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF WILL NOT TRANSMIT.  ACFT GROUNDED.  PERFORMED FIM 23-11-801.  NR 1 HF SHOWED NO FAULTS. SYSTEM RETURN TO NORMAL. GROUND VERIFICATION TEST PASSED.
